Journal of Applied Mathematics

Journal of Applied Mathematics / 2002 / Article

Open Access

Volume 2 |Article ID 734309 | https://doi.org/10.1155/S1110757X02106012

I. V. Konnov, E. O. Volotskaya, "Mixed variational inequalities and economic equilibrium problems", Journal of Applied Mathematics, vol. 2, Article ID 734309, 26 pages, 2002. https://doi.org/10.1155/S1110757X02106012

Mixed variational inequalities and economic equilibrium problems

Received06 Jun 2001
Revised28 Dec 2001

Abstract

We consider rather broad classes of general economic equilibrium problems and oligopolistic equilibrium problems which can be formulated as mixed variational inequality problems. Such problems involve a continuous mapping and a convex, but not necessarily differentiable function. We present existence and uniqueness results of solutions under weakened P-type assumptions on the cost mapping. They enable us to establish new results for the economic equilibrium problems under consideration.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views248
Downloads583
Citations